# SDR 00FDEA00591

- Difficulty date: August 24, 2000
- Submitted: August 28, 2000
- Operation: Air carrier
- Aircraft: N499FE
- Make and model: Boeing 727232
- Aircraft serial: 21018
- Aircraft time: 48,230 hours, 39,858 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Wing Le
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE INSP, THE ANGLE AT RIGHT WING LEAD EDGE WEB JUST O/B OF THE BOTTLE BOLT, FOUND CRACKED.  REMOVED AND REPLACED ANGLE PER IAW SRM 51-30-2.
